Title: Computing a partial Schur factorization of nonlinear eigenvalue problems using the infinite Arnoldi method
Authors: Jarlebring, Elias ×
Meerbergen, Karl
Michiels, Wim #
Issue Date: 2012
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Matrix Analysis and Applications vol:35 issue:2 pages:411-436
ISSN: 0895-4798
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science